The moduli and the global period mapping of surfaces with K 2 =p g =1 : a counterexample to the global Torelli problem
Compositio Mathematica, Volume 41 (1980) no. 3, p. 401-414
@article{CM_1980__41_3_401_0,
     author = {Catanese, Fabrizio},
     title = {The moduli and the global period mapping of surfaces with $K^2 = p\_g = 1$ : a counterexample to the global Torelli problem},
     journal = {Compositio Mathematica},
     publisher = {Sijthoff et Noordhoff International Publishers},
     volume = {41},
     number = {3},
     year = {1980},
     pages = {401-414},
     zbl = {0444.14008},
     mrnumber = {589089},
     language = {en},
     url = {http://www.numdam.org/item/CM_1980__41_3_401_0}
}
Catanese, F. The moduli and the global period mapping of surfaces with $K^2 = p_g = 1$ : a counterexample to the global Torelli problem. Compositio Mathematica, Volume 41 (1980) no. 3, pp. 401-414. http://www.numdam.org/item/CM_1980__41_3_401_0/

[1] A. Andreotti: On a theorem of Torelli. Am. J. of Math., 80 (1958) 801-828. | MR 102518 | Zbl 0084.17304

[2] E. Bombieri: Canonical models of surfaces of general type. Publ. Math. I.H.E.S. 42 (1973) 171-219. | Numdam | MR 318163 | Zbl 0259.14005

[3] F. Catanese: Surfaces with K2 = pg = 1 and their period mapping, in Algebraic Geometry, Proc. Copenhagen 1978, Springer Lect. Notes in Math. n.732 (1979) 1-26. | MR 555688 | Zbl 0423.14019

[4] I. Dolgachev: Weighted projective varieties, (to appear). | MR 704986

[5] F. Enriques: Le superficie algebriche di genere lineare p(1) = 2. Rend. Acc. Lincei, s. 5a, vol. VI (1897) 139-144. | JFM 28.0558.05

[6] F. Enriques: Le superficie algebriche. Zanichelli, Bologna, (1949). | MR 31770 | Zbl 0036.37102

[7] D. Gieseker: Global moduli for surfaces of general type. Inv. Math. 43 (1977) 233-282. | MR 498596 | Zbl 0389.14006

[8] P. Griffiths: Periods of integrals on algebraic manifolds, I, II. Am. J. of Math. 90 (1968) 568-626, 805-865. | Zbl 0183.25501

[9] P. Griffiths: Periods of integrals on algebraic manifolds: summary of main results and discussion of open problems, Bull. Am. Math. Soc. 76 (1970) 228-296. | MR 258824 | Zbl 0214.19802

[10] P. Griffiths and W. Schmid: Recent developments in Hodge theory: a discussion of techniques and results. Proc. Int. Coll. Bombay, (1973), Oxford Univ. Press. | MR 419850 | Zbl 0355.14003

[11] E. Horikawa: On the periods of Enriques surfaces, I, II. Math. Ann. vol. 234, 235 (1978) 73-88, 217-246. | MR 491725 | Zbl 0412.14015

[12] K. Kodaira: Pluricanonical systems on algebraic surfaces of general type. J. Math. Soc. Japan 20 (1968) 170-192. | MR 224613 | Zbl 0157.27704

[13] M. Kuranishi: New proof for the existence of locally complete families of complex structures. Proc. Conf. Compl. Analysis, Minneapolis, pp. 142-154, Springer (1965). | MR 176496 | Zbl 0144.21102

[14] V.I. Kynef: An example of a simply connected surface of general type for which the local Torelli theorem does not hold. C.R. Ac. Bulg. Sc. 30, n.3 (1977) 323-325. | MR 441981 | Zbl 0363.14005

[15] S. Mori: On a generalization of complete intersections. J. Math. Kyoto Univ. 15, n.3 (1975) 619-646. | MR 393054 | Zbl 0332.14019

[16] D. Mumford: The canonical ring of an algebraic surface. Annals of Math. 76 (1962) 612-615.

[17] C. Peters: The local Torelli theorem, a review of known results in Variètès analytiques compactes, Nice 1977. Springer Lect. Notes in Math. 683 (1978) 62-73. | MR 517521 | Zbl 0399.32017

[18] I.I. Piatetski Shapiro and I.R. Shafarevitch: Theorem of Torelli on algebraic surfaces of type K3, Math. USSR Izvestija 5 (1971) 547-588. | Zbl 0253.14006

[19] G.N. Tjurina: Resolution of singularities of flat deformations of rational double points. Funk. Anal. i Pril. 4, n.1, pp. 77-83. | MR 267129 | Zbl 0221.32008

[20] S. Usui: Local Torelli theorem for some non-singular weighted complete intersections. Proceed. Internat. Symposium Algebraic Geometry, Kyoto, 1977. Ed. M. Nagata. Kinokuniya Book-Store, Tokyo, Japan, 1978: pp. 723-734. | MR 578884 | Zbl 0418.14005

[21] J.J. Wavrik: Obstructions to the existence of a space of moduli, Global Analysis. Prin. Math. Series n.29 (1969) 403-414. | MR 254882 | Zbl 0191.38003

[22] A. Weil: Zum Beweis des Torellischen Satz. Göttingen Nachrichten (1957) 33-53. | MR 89483 | Zbl 0079.37002